MAUDE Adverse Event Report: PROCEPT BIOROBOTICS CORPORATION AQUABEAM HANDPIECE; FLUID JET REMOVAL SYSTEM

PROCEPT BIOROBOTICS CORPORATION AQUABEAM HANDPIECE; FLUID JET REMOVAL SYSTEM
Model Number HP2000
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/23/2025
Type of Reportable Event Malfunction
Event or Problem Description
During the procedure, the surgeon and the tech noticed that the aquablation handpiece was malfunctioning.The reps were present and tried to troubleshoot, to no avail.The device was replaced with a new handpiece.No patient harm.

Brand Name
AQUABEAM HANDPIECE
Common Device Name
FLUID JET REMOVAL SYSTEM
Manufacturer (Section D)
PROCEPT BIOROBOTICS CORPORATION
150 baytech drive
san jose CA 95134
MDR Report Key23485249
Report Number23485249
Device Sequence Number10494076
Product Code PZP
UDI-Device Identifier00850055427037
UDI-Public(01)00850055427037(17)270430
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/09/2025
Report Date (Section F) 10/09/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHP2000
Device Catalogue NumberHP2000-C
Device Lot Number25C01778
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/06/2025
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/06/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age65 YR
Patient SexMale
Patient Weight65 KG
Date Report Sent to FDA10/09/2025